# SDR QXEA2009060200419

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - LT OTBD SEAT TRACK AT APPROX FS X661 HAS CORROSION ON TOP OF CLAW.   BLENDED CORROSION FROM TOP OF LT OTBD SEAT TRACK AT APPROX FS X661.  MAX MATERIAL REMOVED .010" INCH, FOUND WITHIN LIMITS REF RD 8/4-53-884.  HFEC IAW NDTM PT 6, 51-00-01, NO CRACKS NOTED.  ALODINED REPAIR PER RD 8/4-53-884 PG 6 NOTES 4&6.
